Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 215, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 10, 2011, 6:02 PM EDT for Lawrence County, Indiana. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2011, 6:02 PM EDT (22:02 UTC)
- Expired
- Jun 10, 2011, 6:31 PM EDT
- In force
- 29 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Lawrence County, IN
The radar
The Indianapolis radar (KIND), 101 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 2:02 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.0 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 581 J/kg
- Mixed-layer CIN
- -228 J/kg
- Mixed-layer LCL
- 670 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
501
WUUS53 KIND 102202
SVRIND
INC093-102245-
/O.NEW.KIND.SV.W.0215.110610T2202Z-110610T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
602 PM EDT FRI JUN 10 2011
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAWRENCE COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 645 PM EDT
* AT 600 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 7 MILES SOUTHWEST OF BEDFORD...AND MOVING
NORTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
OOLITIC AROUND 610 PM EDT...
TUNNELTON...BEDFORD AND SPRING MILL STATE PARK AROUND 615 PM EDT...
HELTONVILLE AROUND 630 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3886 8668 3896 8628 3876 8627 3872 8631
3869 8668
TIME...MOT...LOC 2202Z 247DEG 22KT 3878 8653
WIND...HAIL <50MPH 1.00IN
$$
77/TDUD2 follow-up statements
097
WWUS53 KIND 102223
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
623 PM EDT FRI JUN 10 2011
INC093-102245-
/O.CON.KIND.SV.W.0215.000000T0000Z-110610T2245Z/
LAWRENCE-
623 PM EDT FRI JUN 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
LAWRENCE COUNTY UNTIL 645 PM EDT...
AT 620 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 9 MILES SOUTH OF BEDFORD...MOVING EAST AT 20 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SPRING MILL STATE PARK AND TUNNELTON AROUND 635 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3880 8656 3879 8628 3876 8627 3872 8631
3869 8668
TIME...MOT...LOC 2223Z 275DEG 16KT 3873 8649
WIND...HAIL <50MPH 1.00IN
$$
77/TDUD943
WWUS53 KIND 102231
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
631 PM EDT FRI JUN 10 2011
INC093-102241-
/O.CAN.KIND.SV.W.0215.000000T0000Z-110610T2245Z/
LAWRENCE-
631 PM EDT FRI JUN 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LAWRENCE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT.
LAT...LON 3880 8656 3879 8628 3876 8627 3872 8631
3869 8668
TIME...MOT...LOC 2231Z 275DEG 16KT 3873 8644
$$
77/TDUDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 4:26 PM EDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jun 10, 4:26 PM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 426 PM EDT FRI JUN 10 2011 .UPDATE... AVIATION SECTION UPDATED && .SYNOPSIS...A FRONTAL SYSTEM ACROSS THE AREA WILL KEEP THUNDERSTORMS IN THE FORECAST THROUGH SATURDAY...WITH POTENTIAL FOR SEVERE THROUGH LATE TONIGHT. THE PASSAGE OF A COLD FRONT ON SATURDAY WILL USHER IN COOLER TEMPERATURES AND CANADIAN HIGH PRESSURE WILL BUILD IN FOR SUNDAY AND MONDAY. BY TUESDAY NIGHT ANOTHER FRONTAL SYSTEM WILL BRING IN THUNDERSTORM CHANCES THROUGH THURSDAY AND TEMPERATURES WILL SLOWLY INCREASE BACK INTO THE MIDDLE 80S BY WEDNESDAY. && .NEAR TERM /THIS AFTERNOON AND TONIGHT/... INSTABILITY CONTINUES TO BUILD OVER THE AREA AND LAPS CAPES ARE CURRENTLY RUNNING 2000-3000 J/KG. OUTFLOW BOUNDARIES AROUND THE AREA FROM CONVECTION LAST NIGHT AND EARLIER TODAY ARE SERVING AS EXTRA FOCUSING MECHANISMS FOR CONVECTION...IN ADDITION TO THE WARM FRONT AND THE MCV MOVING INTO THE AREA. THUS UPPED POPS TO LIKELY OVER THE CENTRAL FORECAST AREA AND HIGH CHANCE ELSEWHERE. ADDED SEVERE WORDING FOR DAMAGING WINDS AND HAIL AND WITH HIGH PRECIPITABLE WATER VALUES AND THE BOUNDARY WILL ALSO HAVE TO MONITOR FOR HEAVY RAIN AND TRAINING. CAVEAT TO SEVERE THREAT IS THAT LACK OF ANY DECENT SHEAR IS KEEPING STORMS IN PULSE MODE AND NOT ALLOWING FOR MUCH IN THE WAY OF ORGANIZATION...BUT THIS COULD CHANGE AS THE MCV ARRIVES AND ENHANCES LOCAL HELICITY. AFTER THE MCV MOVES THROUGH THE COLD FRONT COULD BE ARRIVING AND FORCING MORE STORMS SO KEEPING LIKELIES GOING FOR TONIGHT IN THE NORTHWEST HALF WITH HIGH CHANCES SOUTHEAST. FOR TEMPERATURES A GUIDANCE CONSENSUS WAS USED. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... THE COLD FRONT WILL BE IN OR APPROACHING THE NORTHWEST PART OF THE FORECAST AREA SATURDAY MORNING SO CONVECTION ASSOCIATED WITH THAT SHOULD BE ONGOING AHEAD OF THE FRONT. THE FRONT SHOULD PASS THROUGH THE AREA BY AFTERNOON AND THUS HAVE TAPERED POPS DOWN FROM THE NORTHWEST TO THE SOUTHEAST THROUGH THE EVENING HOURS. TEMPERATURES IN THE NORTHWEST COULD START TO FALL DURING THE AFTERNOON AS WELL. BY SATURDAY NIGHT HIGH PRESSURE WILL START TO BUILD IN AND KEEP THE WEATHER FOR SATURDAY NIGHT THROUGH SUNDAY NIGHT DRY. WITH COLD ADVECTION BEHIND THE FRONT WILL SEE COOLER TEMPERATURES FOR LOWS SATURDAY NIGHT AND SUNDAY NIGHT /THE 50S/ AND HIGHS SUNDAY ONLY IN THE 70S. && .LONG TERM /MONDAY THROUGH FRIDAY/... ENSEMBLES SHOWING DECENT AGREEMENT IN THE LONG TERM FOR A RIDGE BUILDING IN SUNDAY THROUGH MONDAY NIGHT. BY TUESDAY AFTERNOON THE RIDGE STARTS TO BREAK DOWN AND ANOTHER FRONTAL SYSTEM WILL MOVE THROUGH THE AREA WEDNESDAY AND THURSDAY AND WILL SEE THUNDERSTORM CHANCES FROM TUESDAY NIGHT THROUGH THURSDAY WHEN ANOTHER RIDGE STARTS TO BUILD IN FOR FRIDAY. HPC GUIDANCE LOOKS GOOD FOR HIGHS IN THE LOW TO MIDDLE 80S AFTER MONDAY/S 70S. && .AVIATION.../UPDATE FOR 21Z IND TAF/... VFR CONDITIONS EXPECTED TO CONTINUE. CURRENT RADAR TRENDS SUGGEST NO IMMEDIATE TSRA THREAT TO THE IND AIRPORT AS BEST ACTIVITY IS WELL EAST AND SOUTH OF THE TAF SITES. FOR NOW VCTS AND CB MENTION WILL WORK FINE. BELOW...DISCUSSION FOR 101800Z TAFS... MVFR FOG OVERNIGHT...OTHERWISE EXPECT VFR CONDITIONS OUTSIDE OF THUNDERSTORMS. BOUNDARY ACROSS CENTRAL INDIANA WILL GRADUALLY LIFT NORTH THIS AFTERNOON BUT BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT AS AN AREA OF LOW PRESSURE RIDES ALONG IT. WITH NO CLEAR CUT TIME OF DEVELOPMENT YET...WILL CONTINUE TO USE CB TO HIGHLIGHT CONVECTIVE THREAT. SOUTHEAST AT KIND/KLAF WILL SHIFT TO SOUTHWEST AS BOUNDARY LIFTS NORTH. CONVECTION SHOULD THEN DIE OFF FOR A WHILE TONIGHT...BUT AS FRONT RETURNS SOUTH OVERNIGHT INTO SATURDAY MORNING ADDITIONAL STORMS WILL RETURN. WILL AGAIN USE CB MENTION UNTIL TIMING CAN BE BETTER FORECAST. FRONT WILL THEN SINK SOUTH OF THE AREA BY SATURDAY AFTERNOON...ENDING THE CONVECTIVE THREAT. WITH MOIST ATMOSPHERE IN PLACE...AND PERHAPS SOME RAINFALL THIS AFTERNOON...MVFR FOG SHOULD DEVELOP OVERNIGHT. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...CP NEAR TERM...CP SHORT TERM...CP LONG TERM....CP AVIATION...50/JP
Hazardous weather outlook, Jun 10, 5:42 AM EDT, 12 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 542 AM EDT FRI JUN 10 2011 INZ021-028>031-035>049-052>057-061>065-068>072-111000- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN-MORGAN-JOHNSON- SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- 542 AM EDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORM ACTIVITY IS POSSIBLE ACROSS THE AREA TODAY AND TONIGHT. THE STORM PREDICTION CENTER HAS INDICATED THAT THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS CENTRAL INDIANA TODAY AND TONIGHT. THE MOST FAVORABLE TIME FOR SEVERE STORMS APPEARS TO BE FROM ABOUT 300 PM THIS AFTERNOON UNTIL ABOUT 200 AM TONIGHT. THE MAIN THREATS APPEAR TO BE DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...AND HEAVY RAIN WHICH MAY LEAD TO FLOODING. ISOLATED TORNADOES ARE ALSO POSSIBLE. HEAT INDICES ARE EXPECTED TO REACH THE MIDDLE TO UPPER 90S THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORM ACTIVITY IS POSSIBLE DURING THE DAY ON SATURDAY...AS WELL AS MONDAY THROUGH NEXT THURSDAY. AT THIS TIME...SEVERE STORMS ARE NOT EXPECTED...BUT SOME STORMS ON SATURDAY MAY CONTAIN GUSTY WINDS AND SMALL HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ051-060-067-111000- VIGO-SULLIVAN-KNOX- 542 AM EDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORM ACTIVITY IS POSSIBLE ACROSS THE AREA TODAY AND TONIGHT. THE STORM PREDICTION CENTER HAS INDICATED THAT THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS CENTRAL INDIANA TODAY AND TONIGHT. THE MOST FAVORABLE TIME FOR SEVERE STORMS APPEARS TO BE FROM ABOUT 300 PM THIS AFTERNOON UNTIL ABOUT 200 AM TONIGHT. THE MAIN THREATS APPEAR TO BE DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...AND HEAVY RAIN WHICH MAY LEAD TO FLOODING. ISOLATED TORNADOES ARE ALSO POSSIBLE. LOWLAND RIVER FLOODING IS EXPECTED ALONG PORTIONS OF THE WABASH RIVER. HEAT INDICES ARE EXPECTED TO REACH THE MIDDLE TO UPPER 90S THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THUNDERSTORM ACTIVITY IS POSSIBLE DURING THE DAY ON SATURDAY...AS WELL AS MONDAY THROUGH NEXT THURSDAY. AT THIS TIME...SEVERE STORMS ARE NOT EXPECTED...BUT SOME STORMS ON SATURDAY MAY CONTAIN GUSTY WINDS AND SMALL HAIL. LOWLAND RIVER FLOODING ALONG PORTIONS OF THE WABASH RIVER IS EXPECTED TO END BY SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JAS
In the hours before
Special weather statement, Jun 10, 5:25 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE INDIANAPOLIS IN 525 PM EDT FRI JUN 10 2011 INZ056-064-065-102215- BARTHOLOMEW-DECATUR-SHELBY- 525 PM EDT FRI JUN 10 2011 ...STRONG THUNDERSTORM ADVISORY FOR WESTERN DECATUR...NORTHEASTERN BARTHOLOMEW AND SOUTHEASTERN SHELBY COUNTIES UNTIL 615 PM EDT... AT 524 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHEAST OF COLUMBUS...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM. THIS STORM WILL BE NEAR... HOPE AND NEWBERN AROUND 535 PM EDT... HARTSVILLE AROUND 540 PM EDT... GENEVA AROUND 545 PM EDT... BURNEY AROUND 550 PM EDT... MILFORD AROUND 555 PM EDT... && LAT...LON 3941 8567 3926 8551 3915 8587 3931 8596 TIME...MOT...LOC 2125Z 251DEG 24KT 3928 8586 77/TDUD
Local storm report, Jun 10, 5:28 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
528 PM EDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG PARKER CITY 40.19N 85.20W
06/10/2011 RANDOLPH IN LAW ENFORCEMENT
UTILITY POLES DOWN...TIME APPROXIMATED
&&
BHHLocal storm report, Jun 10, 5:29 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
529 PM EDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG WINCHESTER 40.17N 84.98W
06/10/2011 RANDOLPH IN LAW ENFORCEMENT
UTILITY POLES HAVE BEEN BLOWN OR KNOCKED DOWN...TIME IS
APPROXIMATE
&&
BHHSpecial weather statement, Jun 10, 5:30 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
530 PM EDT FRI JUN 10 2011
INZ065-072-102215-
DECATUR-JENNINGS-
530 PM EDT FRI JUN 10 2011
...STRONG THUNDERSTORM ADVISORY FOR SOUTHWESTERN DECATUR AND NORTHERN
JENNINGS COUNTIES UNTIL 615 PM EDT...
AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NORTH VERNON...OR 12 MILES EAST OF
SEYMOUR...MOVING NORTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
VERNON AROUND 535 PM EDT...
BUTLERVILLE AROUND 555 PM EDT...
NEBRASKA AROUND 605 PM EDT...
MILLHOUSEN AROUND 615 PM EDT...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3922 8538 3919 8543 3896 8544 3892 8575
3909 8580 3923 8537
TIME...MOT...LOC 2130Z 239DEG 16KT 3903 8566
77/TDUDLocal storm report, Jun 10, 5:39 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
539 PM EDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0625 AM HAIL GREENFIELD 39.79N 85.77W
06/10/2011 E0.50 INCH HANCOCK IN TRAINED SPOTTER
MOSTLY PEA SIZE
0903 AM HAIL 8 S INDIANAPOLIS 39.66N 86.15W
06/10/2011 E0.25 INCH MARION IN TRAINED SPOTTER
HEAVY RAIN...WINDY...PEA SIZED HAIL
0903 AM HAIL 3 W SOUTHPORT 39.66N 86.17W
06/10/2011 E0.88 INCH MARION IN TRAINED SPOTTER
AT 39.65109N, 86.205303W, HAIL LASTED ABOUT 3 MINUTES
0217 PM HAIL CRAWFORDSVILLE 40.04N 86.90W
06/10/2011 E0.75 INCH MONTGOMERY IN PUBLIC
DIME TO PENNY SIZE HAIL IN CRAWFORDSVILLE.
0257 PM HAIL TIPTON 40.28N 86.04W
06/10/2011 E1.00 INCH TIPTON IN PUBLIC
HAIL SIZE OF QUARTERS FELL ON MOUND STREET FOR 5 TO 7
MINUTES
0329 PM HAIL ELWOOD 40.28N 85.84W
06/10/2011 U0.25 INCH MADISON IN TRAINED SPOTTER
0332 PM HAIL NEW WHITELAND 39.56N 86.10W
06/10/2011 U0.88 INCH JOHNSON IN TRAINED SPOTTER
HAIL WAS ACCOMPANIED BY MEASURED 45 MPH WINDS
0359 PM HAIL ALEXANDRIA 40.26N 85.68W
06/10/2011 U1.00 INCH MADISON IN TRAINED SPOTTER
QUARTER SIZE HAIL IS COVERING THE GROUND
0403 PM HAIL 2 E FRANKLIN 39.49N 86.02W
06/10/2011 U0.88 INCH JOHNSON IN CO-OP OBSERVER
NICKEL SIZE HAIL FELL 1603 TO 1608 PM EDT...REPORTED BY
RETIRED NWS EMPLOYEE - COOP OBSERVER
0403 PM HAIL ALEXANDRIA 40.26N 85.68W
06/10/2011 U0.50 INCH MADISON IN AMATEUR RADIO
LOCATED AT STATE ROUTE 9 AND 1000 NORTH
0403 PM HAIL INDIANAPOLIS 39.78N 86.15W
06/10/2011 U0.25 INCH MARION IN PUBLIC
LOCATED AT 30TH STREET AND MERIDIAN
0425 PM HAIL BALL STATE UNIVERSITY 40.20N 85.41W
06/10/2011 U0.50 INCH DELAWARE IN TRAINED SPOTTER
0430 PM HAIL MUNCIE 40.20N 85.39W
06/10/2011 U1.00 INCH DELAWARE IN TRAINED SPOTTER
LOCATED ON WEST WEBER DRIVE
0438 PM HAIL MUNCIE 40.20N 85.39W
06/10/2011 U0.50 INCH DELAWARE IN AMATEUR RADIO
HAIL FELL IN DOWNTOWN
0440 PM HAIL MUNCIE 40.20N 85.39W
06/10/2011 U1.00 INCH DELAWARE IN TRAINED SPOTTER
HAIL HAS BEEN FALLING FOR 10 MINUTES NOW.
0440 PM HAIL MUNCIE 40.20N 85.39W
06/10/2011 E0.75 INCH DELAWARE IN TRAINED SPOTTER
LOCATION APPROX 1 MILE SOUTH OF MUNCIE AIRPORT
ACCOMPANIED BY HEAVY RAIN AND WIND
0443 PM HAIL 5 N CHESTERFIELD 40.18N 85.59W
06/10/2011 U0.25 INCH MADISON IN AMATEUR RADIO
LOCATED AT 375 EAST AND 450 NORTH
0445 PM HAIL 2 SE MUNCIE 40.18N 85.36W
06/10/2011 U1.00 INCH DELAWARE IN TRAINED SPOTTER
0446 PM TSTM WND GST MUNCIE 40.20N 85.39W
06/10/2011 E60.00 MPH DELAWARE IN TRAINED SPOTTER
ACCOMPANIED BY 1 INCH HAIL. 8 TO 12 DIAMETER TREE LIMB
DOWN.
0446 PM TSTM WND DMG MUNCIE 40.20N 85.39W
06/10/2011 DELAWARE IN TRAINED SPOTTER
EIGHT TO TWELVE INCH DIAMETER TREE BRANCH BLOWN DOWN
0446 PM HAIL MUNCIE 40.20N 85.39W
06/10/2011 U1.00 INCH DELAWARE IN TRAINED SPOTTER
ACCOMPANIED BY ESTIMATED 60 MPH WINDS
0455 PM TSTM WND DMG PARKER CITY 40.19N 85.20W
06/10/2011 RANDOLPH IN LAW ENFORCEMENT
UTILITY POLES DOWN...TIME APPROXIMATED
0459 PM HAIL PARKER CITY 40.19N 85.20W
06/10/2011 U0.25 INCH RANDOLPH IN TRAINED SPOTTER
HAIL FELL FOR APPROXIMATELY 2 MINUTES
0520 PM TSTM WND DMG WINCHESTER 40.17N 84.98W
06/10/2011 RANDOLPH IN LAW ENFORCEMENT
UTILITY POLES HAVE BEEN BLOWN OR KNOCKED DOWN...TIME IS
APPROXIMATE
&&
BHHSpecial weather statement, Jun 10, 5:58 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
558 PM EDT FRI JUN 10 2011
INZ070-102245-
LAWRENCE-
558 PM EDT FRI JUN 10 2011
...STRONG THUNDERSTORM ADVISORY FOR LAWRENCE COUNTY UNTIL 645 PM
EDT...
AT 556 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF BEDFORD...MOVING EAST AT 35 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.
THIS STORM WILL BE NEAR...
TUNNELTON...SPRING MILL STATE PARK AND BEDFORD AROUND 605 PM EDT...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3888 8668 3897 8628 3877 8627 3876 8627
3876 8628 3874 8628 3873 8631 3869 8630
3868 8650 3869 8668
TIME...MOT...LOC 2158Z 252DEG 29KT 3878 8652
77/TDUDThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 8:07 PM EDT | Special Weather Statement | IND | Warren | 38 min |
| Jun 9, 8:16 PM EDT | Special Weather Statement | IND | Fountain | 29 min |
| Jun 9, 8:50 PM EDT | Special Weather Statement | IND | Parke | 40 min |
| Jun 10, 6:33 AM EDT | Special Weather Statement | IND | Hancock, Henry | 42 min |
| Jun 10, 9:03 AM EDT | Special Weather Statement | IND | Marion | 27 min |
| Jun 10, 9:25 AM EDT | Special Weather Statement | IND | Hancock | 35 min |
| Jun 10, 9:35 AM EDT | Severe Thunderstorm Warning | IND | Hancock, Rush, Shelby | 25 min |
| Jun 10, 10:30 AM EDT | River Flood Warning | IND | Carroll, Tippecanoe, White | 26 hr |
| Jun 10, 10:30 AM EDT | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 48 hr |
| Jun 10, 10:30 AM EDT | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 61 hr |
| Jun 10, 10:30 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 4 days |
| Jun 10, 10:30 AM EDT | River Flood Warning | IND | Parke, Vermillion, Vigo | 3 days |
| Jun 10, 11:12 AM EDT | Special Weather Statement | IND | Randolph | 18 min |
| Jun 10, 1:53 PM EDT | Severe Thunderstorm Warning | IND | Montgomery | 37 min |
| Jun 10, 2:51 PM EDT | Severe Thunderstorm Warning | IND | Madison, Tipton | 24 min |
| Jun 10, 3:34 PM EDT | Severe Thunderstorm Warning | IND | Madison | 26 min |
| Jun 10, 3:38 PM EDT | Special Weather Statement | IND | Johnson | 37 min |
| Jun 10, 3:57 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Shelby | 33 min |
| Jun 10, 4:07 PM EDT | Severe Thunderstorm Warning | IND | Brown, Johnson, Morgan | 53 min |
| Jun 10, 4:16 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Madison | 29 min |
| Jun 10, 4:30 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Shelby | 45 min |
| Jun 10, 4:42 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Madison, Randolph | 48 min |
| Jun 10, 5:14 PM EDT | Severe Thunderstorm Warning | IND | Greene, Lawrence, Martin, Monroe | 46 min |
| Jun 10, 5:22 PM EDT | Special Weather Statement | IND | Daviess | 53 min |
| Jun 10, 5:25 PM EDT | Special Weather Statement | IND | Bartholomew | 50 min |
| Jun 10, 5:30 PM EDT | Special Weather Statement | IND | Jennings | 45 min |
| Jun 10, 5:58 PM EDT | Special Weather Statement | IND | Lawrence | 47 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.